Characterization of best simultaneous approximation of a uniformly bounded set of real valued functions

S. Munyira, J.P. Mazorodze, G. Nhawu

Abstract


In this paper, we give generalized results of [1], who showed that the best simultaneous approximation to a set F of uniformly bounded real valued function on [a,b] is equivalent to the best simultaneous approximation of the two functions sup f and inf f. A simplified proof of this result is also provided.

Full Text: PDF

How to Cite this Article:

S. Munyira, J.P. Mazorodze, G. Nhawu, Characterization of best simultaneous approximation of a uniformly bounded set of real valued functions, J. Math. Comput. Sci., 5 (2015), 553-558

Copyright © 2015 S. Munyira, J.P. Mazorodze, G. Nhawu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS